# SDR SWAA2017050113483

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 17,467 hours, 7,483 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 233A310114
- Condition: Low Pressure
- Location: B Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B SYSTEM HYDRAULIC LOW PRESSURE AND QUANTITY LOSS IN FLIGHT.   EMERGENCY DECLARED AND DIVERTED.  R & R THE NR 2 ENGINE DRIVEN PUMP IAW MMM.
